MathSciNet Relay Station
MathSciNet bibliographic data
MR1307549 55N91 (55P42 55P47 55P91)
McClure, J. E. $E_\infty$-ring structures for Tate spectra. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1917–1922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement